MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.34.1207

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 1995

Allergic reaction involving liver dysfunction and disseminated intravascular coagulation caused by a health food, Proporis.

Takeshita A, Shinjo K, Ohnishi K, Ohno R

Клинический случайСтатьяПеревод в очереди

Аннотация

A 43-year-old woman was hospitalized with skin eruption and liver dysfunction complicated with disseminated intravascular coagulation (DIC) after taking Proporis, a so-called health food. Her clinical course was well correlated with discontinuation and the retaking of Proporis. No other reason for the development of DIC was detected except for allergic reaction to Proporis, as demonstrated by a patch skin test. DIC subsided after the discontinuation of Proporis and treatment with gabexate mesilate and heparin. The consumption of health foods with various ingredients is recently increasing. Thus, attention should be paid to any possible serious allergic reaction related to such foods.

Для цитирования: Takeshita A, Shinjo K, Ohnishi K, Ohno R. Allergic reaction involving liver dysfunction and disseminated intravascular coagulation caused by a health food, Proporis.. Internal medicine (Tokyo, Japan). 1995. DOI: 10.2169/internalmedicine.34.1207.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.